# SDR SWAA2021051871859

- Difficulty date: April 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOTTOM OF #4 SEAT TRACK; STA.706-727. / REMOVED AND REPLACED # 4 SEAT TRACK FROM STA 540 TO STA 727B PER SRM 51-40-02. PART NUMBER: 144A5350-3.
